# SDR MALA020442

- Difficulty date: August 3, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N76XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A076
- Engine: Ge CT75A1
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE BOTTOM GOVERNORS WOULD NOT ENGAGE ON FLIGHT 2790.  A/C RETURNED TO GATE.  MAINTENANCE PERFORMED TEST OF LT GEN AND LT BOTTOMING GOVERNOR IAW SAAB AMM 71-00-00-5. OPS CHECK GOOD.
